gynecologist-icon
Excessive bleeding
Excessive bleeding from 15 days after taking i pill, before taking that pill she already had periods which ended just three days before she took that pill
124 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

For e prescription contact me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For detail consultation connect with me online and we will discuss issues further..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Connect online to solve your queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.